# SDR MWEA080073

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N823ME
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 39,154 hours, 19,194 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591014193
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER SKIN HAS SEVERAL DENTS.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER.
